On the computation of $F$-cumulative probabilities

Lee, Carl M.-S. . Communications in Statistics: Simulation and Computation 1988. 17 :1191-1201

Locate this article in:

Bibtex

@article{CIS-80259,
  Author = {Lee, Carl M.-S.},
  Title = {On the computation of $F$-cumulative probabilities},
  Journal = {Communications in Statistics: Simulation and Computation},
  Volume = {17},
  Year = {1988},
  Pages = {1191--1201},
  Keywords = {Incomplete beta function, $F$-distribution}
}

Similar articles